# SDR UALA2009070701958

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 66,596 hours, 19,223 cycles
- Engine: Pwa PW2037
- Engine time: 36,366 hours, 11,377 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COMBUSTION CHAMBER INNER LINER AT APPROX 150 DEGREE HAS IN LINE AXIAL CRACKING THROUGH FOUR FULL LOUVERS AND 80 PERCENT OF FIFTH LOUVER WITH 2 LOUVERS HAVING SEPARATION GREATER THAN .060 AND SOME MISMATCH OUT OF LIMITS.  REPLACED NR 2 ENGINE.  ACP'D INSP OF NR 2 ENG INSTALLATION FOR SAFETY AND SECURITY.
